# SDR UIEA200800035

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 33837
- Aircraft time: 24,491 hours, 3,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 166 S46r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT STATION 166 STRINGER 46R.  REPAIRED AS PER SRM 53-00-01 FIGURE 201 REPAIR 1 AND AS PER BOEING MESSAGE 1-764547003-7 AND FAA FORM 8100-9.
